# SDR UALA2013050903238

- Difficulty date: May 7, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 40,058 hours, 16,211 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 43 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY STRINGER 43 LEFT, HAS SPOT CORROSION BETWEEN FR 24 & FR 28.   CORROSION OUT OF LIMITS.  REPLACED STRINGER IAW SRM 51-42-11 PG 7.  MAJOR REPAIR.
